# SDR SWAA072473

- Difficulty date: May 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 33,968 hours, 27,925 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 727F, STR 10L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
